# SDR FDEA201203090837

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Lt Hinge Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (WING SIDE) OTBD FLAP OTBD HINGE INBD ACTUATOR HOLE BUSHING WORN.  MEASURED AND FOUND OUT OF LIMITS IAW CMM 57-44-09, REV 72.  EXISTING HOLE DIA 1.254", MAX HOLE DIA 1.220", BUSHING FABRICATED AND INSTALLED IAW STEP 9 AND 10.  WASHER FABRICATED IAW STEP 2 AND 11 OF EA 1-5750-150448 PART .  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
